Publication detail

On a representation of linear differential equations

NEUMAN, F.

Original Title

On a representation of linear differential equations

English Title

On a representation of linear differential equations

Type

journal article

Language

en

Original Abstract

Here we present a certain representation of linear differential equations that enables us to describe global transformations a construction of global canonical forms, distribution of zeros of solutions and other global properties of solutions of the equations studied.

English abstract

Here we present a certain representation of linear differential equations that enables us to describe global transformations a construction of global canonical forms, distribution of zeros of solutions and other global properties of solutions of the equations studied.

Keywords

Brandt and Ehresmann groupoids, transformations, canonical forms, linear differential equations

RIV year

2010

Released

03.05.2010

Publisher

Elsevier

Pages from

355

Pages to

360

Pages count

6

BibTex


@article{BUT47943,
  author="František {Neuman}",
  title="On a representation of linear differential equations",
  annote="Here we present  a certain representation of linear differential equations that enables us to describe global transformations a construction of global canonical forms, distribution of zeros of solutions and other global properties of solutions of the equations studied.",
  address="Elsevier",
  chapter="47943",
  institution="Elsevier",
  journal="MATHEMATICAL AND COMPUTER MODELLING",
  number="1-2",
  volume="52(2010)",
  year="2010",
  month="may",
  pages="355--360",
  publisher="Elsevier",
  type="journal article"
}